# SDR AALA202404121456

- Difficulty date: April 8, 2024
- Submitted: April 12, 2024
- Operation: Air carrier
- Aircraft: N313SB
- Make and model: Boeing 737823
- Aircraft serial: 44469
- Aircraft time: 9,697 hours, 3,585 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Part number: 1L4600383GC
- Condition: Inoperative
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY-D DOOR IS DIFFICULT TO OPEN AND CLOSE.  REMOVE AND REPLACED LAVATORY-D BI-FOLD DOOR. PER AMM 25-40-14 AND CMM 25-40-58**(CLOSED).
